Differentiable Manifolds as Topological Linear Spaces.
Mathematische Annalen, Tome 186 (1970), pp. 177-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__186_161983,
author = {K. JOHN},
title = {Differentiable {Manifolds} as {Topological} {Linear} {Spaces.}},
journal = {Mathematische Annalen},
pages = {177--190},
year = {1970},
volume = {186},
zbl = {0184.15701},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__186_161983/}
}
K. JOHN. Differentiable Manifolds as Topological Linear Spaces.. Mathematische Annalen, Tome 186 (1970), pp. 177-190. http://geodesic.mathdoc.fr/item/MAN_1970__186_161983/